It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Osteoporosis (Fosamax & Evista)

Re: Osteoporosis (Fosamax & Evista)

[ Back to Messages ]

Message

Posted by Ro Cummings on October 22, 1999 at 20:03:45:

In Reply to: Re: Osteoporosis (Fosamax & Evista) posted by Barbara on August 20, 1999 at 09:25:19:

I too have been on Fosamax for about 2 yrs. and have been advised to do both Evista and Fosamax. But, I stopped Fosamax (not user friendly) and last May 1999 started Evista. However, this fall, I started having vaginal discharges that are annoying and continueness. I did go to the Dr. and had numerous cultures and they are all negative. I stopped taking Evista for the time being. I am wondering is any other Evista users have a vaginal discharge complaint. This is imp. to me since I am stilll concerned as to how and why I am having this problem. Note: I have read the druggist info on Evista and this discharge is not reported as a possible side-effect. Please reply.

: Bonnie...I just was put on fosamax.Scary stuff if you don't take it right.Do you have any side effects?Have you had another bone densencity test, did it help?

: : I just saw an endocrinologist today who wants me to take both Fosamax (have been taking for 1 1/2 yrs.) along with Evista. Please e-mail me if you take both pills & let me know what your results have been. Thank you!





Follow Ups




All times are GMT -7. The time now is 12:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!